# SDR DALA2016042803450

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 52,034 hours, 23,628 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Torn
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TORN CORD LOOP IN GIRT FLAPS AT SLIDE RAFT 831 IN PASSENGER CABIN, REPLACED SLIDE RAFT 831.
